zbMATH — the first resource for mathematics

Eine Charakterisierung für normale und familien normale Räume. (German) Zbl 0833.54011
The author shows some known characterizations of normality and collectionwise normality by means of extensions of continuous maps from closed subspaces into A(N)R spaces.
Reviewer: M.Hušek (Praha)
54C20 Extension of maps
54C55 Absolute neighborhood extensor, absolute extensor, absolute neighborhood retract (ANR), absolute retract spaces (general properties)
54D15 Higher separation axioms (completely regular, normal, perfectly or collectionwise normal, etc.)
Full Text: DOI
[1] R. A. Aló, H. L. Shapiro Normal Topological Spaces Cambridge Univ. Press, 1974.
[2] R. Arens Extension of function on fully normal spaces Pacific J. Math. 2(1952) 11–22. · Zbl 0046.11801
[3] K. Borsuk Theory of Retracts PWN, Warzawa, 1967.
[4] R. Engelking General Topology Helderman Verlag, 2nd Edition, Berlin, 1989.
[5] F. Hausdorff Grundzüge der Mengenlehre Chelsea Pub. Co., erste Auflage 1914 (reprinted 1978).
[6] S. T. Hu Theory of Retracts Wayne State Univ., 1965.
[7] K. Morita, J. I. Nagata Topics in General Topology North-Holland 1989, Amsterdam.
[8] T. Przymusinski Collect ion wise normality and extensions of continuous functions Fund. Math. 98 (1978) 75–81. · Zbl 0382.54014
[9] W. Rinow Lehrbuch der Topologie Deutscher Verlag der Wissenschaften, Berlin, 1975.
[10] A. Tychonoff Über einen Metrizationsatz von P. Urysohn Math. Ann. 95(1926) 136–142. · JFM 51.0453.02
[11] L. M. Villegas Silva Retractos y Extensores Absolutos M. en C. Tesis, Universidad Nacional Autonoma de Mexico, 1992, Mexico.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.